# SDR AALA970240

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CORRODED BELOW BELL FRAME, STATION 970, RBL 8-RBL 11.  CUT OUT CORROSION SECTION, ALODINED, PRIMED REINSTALLED NEW SECTION AND DOUBLER, FASTENERS PER SRM 53-10-4.  (M)
